# SDR CALA9600752

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27R IN FAR AFT SECTION OF FORWARD CARGO COMPARTMENT CORRODED NEAR ATTACH ANGLE AT STA 740. THE OLD SPLICE WAS REMOVED.  A NEW SPLICE AND ANGLE WERE FABRICATED AND INSTALLED IAW SRM 53-10-3.
